MathSciNet Relay Station
MathSciNet bibliographic data
MR2292062 35Q53 (35B10 35Q51)
Wazwaz, Abdul-Majid Compactons and solitary wave solutions for the Boussinesq wave equation and its generalized form. Appl. Math. Comput. 182 (2006), no. 1, 529–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement